Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had high BP, dizziness, pounding of heart, high pulse, highly stressed. On morphine drive. What medication? Fear strokes?

I have been really stressed recently, I am a single mother and sadly lost my dad a fortnight ago, in the end he was on a morphine drive I wasn't sleeping while looking after him, and lost 2 and a half stone, then ended up collapsing and rushed to hospital for a sudden collapse of high blood pressure it was 200/135. Doctors said I was to be very carefull and rest. I was let out and had to plan the funeral. I haven't felt quite right for the past week. My heart is constantly pounding I just checked it there my blood pressure is 137/89. It's my pulse that worries me 137 at the moment. This worrys me as I have never before had any problems with my blood pressure. I lost my grandfather and father through major strokes. A+E said they would notify my doc. I tried to phone today for an appointment and was told to phone back. I know Iam only 22 but I feel as if I should be on medication this has been constant for 7 weeks.
Asked On : Sat, 23 Mar 2013
Answers:  3 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

The symptoms you have described as feeling stressed, fear of some heart ailment, history of sudden collapse etc. Stressed, fear of heart ailment are most likely due to anxiety. As you have lost your father about a fortnight ago so you are now in grief period and such type of symptoms are common. You are alone also so it is increasing the stress levels further. You are just 22 and you have to look after your child so don't take undue stress, heart diseases don't occur commonly in reproductive age females. Visit a Psychiatrist for opinion if anxiety and stress increases. Medicines like low dose Benzodiazepines as clonazepam will help to relieve anxiety in early stages. Relaxation exercises, yoga, meditation will help you to calm down and will help you in early recovery.

Dr. Seikhoo Bishnoi
Answered: Sat, 23 Mar 2013
I find this answer helpful
Psychologist Dr. K. V. Anand's  Response
Dec 2015
Welcome to HCM
I understand your concern.
Your father passed away just a fortnight back. You seem to be having grief period.
The anxiety after seeing your fathers fate and then death might have created the anxiety in you.
Upto one extent such things are very normal in human life.
Deaths happen in everybody's life, and everybody learns to cope with the stress and aniety arising therefter.
For some it my take a week and for some it may be months.
But the anxiety has to be subdued, it is the requirement of the body.
Just rrelax, know the reality, know yourself, relax.
Do some relaxation techniques for a month and you will be OK.
If need be, consult a psychiatrist.
Wish you speedy recovery.
Answered: Fri, 10 May 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Anxiety / stress can be the sole or supplementary cause.
However, you need investigations - especially because of your young age - to exclude curable causes of pressure and rate.
Pheochromocytoma is one example - episodic rise of blood pressure and heart rate.
Other hormones like thyroid should be looked into.../ Kidney function and electrolytes need check.. / Routine risk factors need analysis...
You need follow up / discuss with your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor